# SDR SWIA201231452

- Difficulty date: August 6, 2012
- Submitted: August 10, 2012
- Operation: Air carrier
- Aircraft: N963SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7865
- Aircraft time: 23,546 hours, 19,870 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Condition: Blown
- Location: Mlg
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 3 MAIN TIRE BLEW OUT ON TAKEOFF.  ALSO RECEIVED ANTISKID INBOARD AND WOW INPUT CAUTION MESSAGES.  (FLT 5551)  REPLACED NR 3 AND NR 4 MAIN TIRE ASSEMBLY AND COMPLIED WITH TIRE BURST INSPECTION.  PN: 5010571-1, S/N  OFF: AUG01-4209 AND JUL03-5830.
